Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Hands, palms, inside fingers become black. Taken lycopene, vitamins, minerals capsules. What is happening?

sir, my hands palm and in the sides of the fingers and near the nails at the end of fingers become black from 4 to five years it was their i conerened skin doctor he suggested me to take lycopene, vitamins & minerals capsules for three months i taken its cured 60%, so i stopped taking tablets after one months its now started that same problem whats the reason why it is happening like that..........????
Asked On : Thu, 15 Nov 2012
Answers:  1 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi hearing at your problem there could be 2 possibilities one is as rightly said it could be due to vitB12 deficiency which leads to pigmentation on knuckles , nears nails. take atleast 10 injections of vitB12.
second could be due increased mineralocorticoid hormonal activity for which hormonal evaluation needs to be done. take care
Answered: Fri, 23 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor